# SDR 07FDEA02945

- Difficulty date: August 16, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53973085210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR SILL BEAM, C59-62 REPAIR PERFORMED BY REPLACEMENT OF UPPER FLANGE OF SILL BEAM IAW SRM 53-17-18 AND DRAWING   17R53970133, APPROVED BY EA 6-5317-114839 AND RAS/DATLS/0003813/2007 ISS B.
